# SDR IPXA10562371

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N5081
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR SUPPORT UPPER PLATE IS CORRODED AT BS 900 BETWEEN RBL 25-45, WL 208.  FABRICATED MCB FLOOR SUPPORT UPPER PLATE IAW DWG 144N5081 AND SRM 51-40-05-0G.
